# SDR DALA201912317637

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 59,474 hours, 19,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT SEATS 24 - 26DEF, BINS 34, 42 AND 44, OVERWING EXITS, AND EXIT.   R & R TWO BATTERY PACKS FOR EMERGENCY LIGHTING  IAW AMM 33-51.  OPS CHECKED GOOD.
